Forums / Cravings / Tiredness

Tiredness

7 posts, 0 answered
  1. ljlj
    ljlj avatar
    3 posts
    Registered:
    13 Feb 2019
    13 Feb
    Link to this post
    Hi all first time posting in here. I quit smoking january 27th with the help of champix. Cravings have been in and out but honestly doesn't feel to bad, the longer I go without smoking the easier it feels.

    anyways the last few days ive been extremely tired like ive never even experienced before. As soon as I get home from work im on the couch or in bed and don't do anything for the remainder of the day. I haven't been having a hard time falling asleep but I just cant believe how tired I am and how hard it has been to concentrate on anything.

    was wondering if you guys have had this experience while taking champix (or even if not). ive been thinking about stopping the pills to see if I can regain my energy. In the meanwhile my doctor has suggested taking a half dose.

    anyways thanks in advance for your opinion
  2. efreeman75
    efreeman75 avatar
    261 posts
    Registered:
    02 Apr 2018
    14 Feb
    Link to this post
    Hi ljlj,

    Welcome to the Forum and congrats on that quit!

    Didn't do Champix myself, but regardless, I think it is fair to say that tiredness is a VERY common symptom of quitting.  Your body is healing and adjusting.  The energy will return in leaps and bounds, but for now be happy enjoying these cold winter days in bed.

    E
  3. treepeo
    treepeo avatar
    786 posts
    Registered:
    29 Nov 2017
    14 Feb
    Link to this post
    Hi ljlj,

    I didn't use Champix.  I quit cold turkey.  My problem was that while I could fall asleep, I couldn't stay asleep.  So for the first whole month of my quit I was exhausted.  That's a very common withdrawal symptom.

    It will pass ljlj.  In the meantime, try to enjoy the extra sleep you are getting.  Just hearing about that makes me jealous!  LOL
  4. ljlj
    ljlj avatar
    3 posts
    Registered:
    13 Feb 2019
    19 Feb
    Link to this post
    Hi all just wanted to post an update. Seems like im back on routine now with the sleeping, not sure if it was withdrawal related or champix related. All i know is im happy to be back.
    thanks
  5. atp
    atp avatar
    341 posts
    Registered:
    31 Dec 2018
    19 Feb in reply to ljlj
    Link to this post
    Just over 3 weeks quit for you! Congrats.

    Towards the end of the 3rd week I really started to feel better in general. It's like you've gotten through the worst of it now, and start figuring out how to enjoy the new you.

    I started to look for all the positives. Not smelling like an ashtray was one. My heart hasn't been racing in my chest from walking up the stairs, food tastes better, and the list goes on. Find your positives in your quit, and go out there and 'smell the roses' (yes our sense of smell improves too).
  6. brieffree
    brieffree avatar
    1331 posts
    Registered:
    28 Nov 2017
    19 Feb
    Link to this post
    Hi ljlj

    is normal to feel tired or exhaust,  the first few weeks or even a bit longer, your and our body is adjusting to the new you!
    A person who has made a commitment to quit for good! You!
    Make sure you are eating healthy, try to distract yourself by reading before  sleep, just few minutes.

    Also, after you quit your body start to recover and regenerate itself, so is working Normally, without smoke!

    Is the new you!

    I hope you feel much better!

    I  did not quit with champix
    I quit cold turkey

    Now after almost 3 years that I quit, I feel Great, my briefing s so much better, I am not coifing at all, I have power in my legs, in general I am so much better!


    Last modified on 19 Feb 2019 18:48 by brieffree
  7. jenna c, quit coach
    jenna c, quit coach avatar
    58 posts
    Registered:
    29 Nov 2018
    21 Feb
    Link to this post

    Good morning everyone!

    Congrats to ljlj for quitting and nice support from atp. treepeo, brieffree, and efeeman75. 
    Yes, fatigue is a very common withdrawal symptom of quitting and may last anywhere from 
    2-4 weeks.

    I am glad you reached our to your health care professional lilj. At times they may recommend
    adjusting the Champix in order to manage the common side effects of taking this medication;  drowsiness and trouble sleeping.

    Take care keep up the good work!

    Jenna C, quit coach

7 posts, 0 answered